Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 28 found articles
 
 
  The Second Appell Function for one Large Variable
 
 
Title: The Second Appell Function for one Large Variable
Author: Ferreira, Chelo
López, José L.
Sinusía, Ester Pérez
Appeared in: Mediterranean journal of mathematics
Paging: Volume 10 (2013) nr. 4 pages 1853-1865
Year: 2013
Contents:
Publisher: Springer Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands